# SDR DU4R2009340

- Difficulty date: April 5, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N732VA
- Make and model: Boeing 737-3TO
- Aircraft serial: 23366
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 793
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O NR 312003 NR 24905, DURING SCHEDULED INSPECTION FOUND CORROSION ON TOP SIDE OF FRAME BS 793 RT SIDE INBD AND FWD OF CARGO DOOR CUTOUT AFT PIT.
